Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The dimension of inverse limit and $ N$-compact spaces

Author: M. G. Charalambous
Journal: Proc. Amer. Math. Soc. 85 (1982), 648-652
MSC: Primary 54F45; Secondary 54G20
MathSciNet review: 660622
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For each $ k = 1,2, \ldots ,\infty $, $ N$, we construct a normal $ N$-compact space $ X$ with $ \dim X = k$, where dim denotes covering dimension, which is the limit space of a sequence of zero-dimensional Lindelöf spaces.

References [Enhancements On Off] (What's this?)

  • [1] M. G. Charalambous, An example concerning inverse limit sequences of normal spaces, Proc. Amer. Math. Soc. 78 (1980), 605-607. MR 556641 (81e:54032)
  • [2] E. van Douwen, A technique for constructing honest locally compact submetrizable examples, preprint. MR 1192308 (94e:54047)
  • [3] R. Engelking, General topology, PWN, Warsaw, 1977. MR 0500780 (58:18316b)
  • [4] -, Dimension theory, North-Holland, Amsterdam, 1978.
  • [5] S. Mrowka, Recent results on $ E$-compact spaces, General Topology and its Applications (Proc. Second Pittsburgh Internat. Conf.), Lecture Notes in Math., vol. 378, Springer-Verlag, Berlin and New York, 1974, pp. 298-301. MR 0362231 (50:14673)
  • [6] E. Pol and R. Pol, A hereditarily normal strongly zero-dimensional space with a subspace of positive dimension and an $ N$-compact space of positive dimension, Fund. Math. 97 (1977), 43-50. MR 0464179 (57:4114)
  • [7] T. Przymusiński, On the dimension of product spaces and an example of M. Wage, Proc. Amer. Math. Soc. 76 (1979), 315-321. MR 537097 (80f:54033)
  • [8] M. Wage, The dimension of product spaces, Proc. Nat. Acad. Sci. U.S.A. 75 (1978), 4671-4672. MR 507930 (80a:54064)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F45, 54G20

Retrieve articles in all journals with MSC: 54F45, 54G20

Additional Information

Keywords: Normal, Lindelöf, paracompact, $ N$-compact space, covering and inductive dimension
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society